# SDR ASAA2015010910190

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 7,110 hours, 2,257 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S PFD HAS AN AMBER "FD" INDICATION.  ALSO, THE MCP CAPT SIDE F/D ON SWITCH/LIGHT WILL NOT INDICATE ON WHEN SELECTED FIRST.  ALSO, AUTOPILOT A WILL NOT ENGAGE. ACFT GROUNDED.  DUE TO FAULTY GATE POWER FCC-A FAULTED.  TRANSFERRED TO APU POWER. FCC-A RETURNED TO NORMAL.  ACCOMPLISHED DFCA BITE TEST FOR CHANNEL A REF AMM 22-11-00. CURRENT STATUS AUTOTEST PASSED.  ACFT OK FOR SERVICE.
